Alert archive / Nevada / Wind Advisories in 2010

Wind Advisory 46, NWS Las Vegas, NV

December 30, 2010Esmeralda County, Nye County, Nevada

NWS Las Vegas, NV issued this wind advisory at Dec 30, 2010, 4:04 AM PST for Esmeralda County, Nye County, Nevada. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2010, 4:04 AM PST (12:04 UTC)
Expired
Dec 30, 2010, 4:32 PM PST
In force
12 hr
Issued by
NWS Las Vegas, NV

Counties Esmeralda County, NV, Nye County, NV

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 0.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2010-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2010-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
117 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WWUS75 KVEF 301204
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
404 AM PST THU DEC 30 2010

NVZ014-302015-
/O.CAN.KVEF.WI.Y.0045.000000T0000Z-101231T0200Z/
/O.NEW.KVEF.WI.Y.0046.101230T1204Z-101231T0200Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING...BEATTY...GOLDFIELD...SILVER PEAK...DYER
404 AM PST THU DEC 30 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS EVENING FOR
ESMERALDA AND CENTRAL NYE COUNTY...WHICH IS IN EFFECT UNTIL 6 PM
PST THIS EVENING.

* WINDS: NORTHWEST WIND 20 AND 35 MPH WITH GUSTS TO AROUND 50 MPH.

* TIMING: NORTH WINDS WILL CONTINUE THROUGHOUT THE DAY.

* LOCATIONS: BEATTY...GOLDFIELD...SILVER PEAK...DYER

* IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR
  MOTORCYCLES...LARGE TRUCKS...TRAILERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&


$$

CAZ520-522>524-301315-
/O.EXP.KVEF.WI.Y.0045.000000T0000Z-101230T1200Z/
OWENS VALLEY-DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-
INCLUDING...BISHOP...INDEPENDENCE...LONE PINE...
OLANCHA...FURNACE CREEK...SHOSHONE...BARSTOW...DAGGETT...
FORT IRWIN...BAKER...MOUNTAIN PASS...MITCHELL CAVERNS
404 AM PST THU DEC 30 2010

...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. 

WEST TO NORTHWEST WINDS ARE NOT LONGER GUSTING IN EXCESS OF 40 MPH
IN THE OWENS VALLEY...DEATH VALLEY NATIONAL PARK AND NORTHERN SAN
BERNARDINO COUNTY DESERTS. THE WIND ADVISORY IS NO LONGER IN
EFFECT.

$$

CAZ525-526-301700-
/O.EXT.KVEF.WI.Y.0045.000000T0000Z-101230T1700Z/
MORONGO BASIN-CADIZ BASIN-
INCLUDING...MORONGO VALLEY...YUCCA VALLEY...
TWENTYNINE PALMS...VIDAL JUNCTION
404 AM PST THU DEC 30 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE WIND ADVISORY HAVE BEEN EXTENDED NOW THROUGH 9 AM PST THIS
MORNING FOR THE MORONGO BASIN AND CADIZ BASIN.

* WINDS: WEST 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH MID MORNING TODAY.

* LOCATIONS: VIDAL JUNCTION...TWENTYNINE PALM AND YUCCA VALLEY.

* IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR
  MOTORCYCLES...LARGE TRUCKS...TRAILERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

PIERCE
2 follow-up statements
291 
WWUS75 KVEF 301703
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
903 AM PST THU DEC 30 2010

CAZ525-526-301815-
/O.EXP.KVEF.WI.Y.0045.000000T0000Z-101230T1700Z/
MORONGO BASIN-CADIZ BASIN-
903 AM PST THU DEC 30 2010

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINSIHED TO UNDER ADVISORY LEVELS OVER THE SOUTHERN
PORTIONS OF SAN BERNARDINO COUNTY...THEREFORE THE WIND ADVISORY IS
NO LONGER IN EFFECT. NORTHWEST WINDS OF 20 TO 30 MPH CAN STILL BE
EXPECTED INTO THIS AFTERNOON.

$$

NVZ014-310200-
/O.CON.KVEF.WI.Y.0046.000000T0000Z-101231T0200Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING...BEATTY...GOLDFIELD...SILVER PEAK...DYER
903 AM PST THU DEC 30 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING FOR
ESMERALDA AND CENTRAL NYE COUNTY.

* WINDS: NORTHWEST WIND 20 AND 35 MPH WITH GUSTS TO AROUND 50 MPH.

* TIMING: NORTH WINDS WILL CONTINUE THROUGHOUT THE DAY.

* LOCATIONS: BEATTY...GOLDFIELD...SILVER PEAK...DYER

* IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS 
   FOR MOTORCYCLES...LARGE TRUCKS...TRAILERS AND CAMPERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&








$$
891 
WWUS75 KVEF 310032
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
432 PM PST THU DEC 30 2010

DEFAULT OVERVIEW SECTION
NVZ014-310145-
/O.CAN.KVEF.WI.Y.0046.000000T0000Z-101231T0200Z/
ESMERALDA AND CENTRAL NYE COUNTY-
432 PM PST THU DEC 30 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR ESMERALDA AND CENTRAL NYE COUNTY.

WINDS HAVE DECREASED ACROSS THE AREA THIS AFTERNOON...AND ALTHOUGH
NORTH WINDS WILL CONTINUE INTO THIS EVENING...STRONG AND GUSTY
WINDS TO OVER 40 MPH ARE NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 30, 3:52 AM PST, 12 minutes earlier.

Area forecast discussion, Dec 30, 3:52 AM PST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
352 AM PST THU DEC 30 2010

.SYNOPSIS...SOME LIGHT SNOW OR RAIN SHOWERS WILL EXIST TODAY MAINLY
OVER MOHAVE COUNTY ARIZONA AS A STRONG LOW PRESSURE SYSTEM SLOWLY
MOVES EAST. OTHERWISE...FRIGID CONDITIONS WILL EXIST DUE TO MUCH
COLDER TEMPERATURES AND A PERSISTENT NORTH WIND. THE WIND WILL
DIMINISH SOME ON FRIDAY AND SATURDAY BUT TEMPERATURES WILL REMAIN
WELL BELOW NORMAL. ANOTHER STORM WILL BRING BACK A CHANCE OF RAIN
AND SNOW LATE IN THE WEEKEND.
&&

.SHORT TERM...STRONG COLD FRONT HAS PUSHED THROUGH THE ENTIRE
FORECAST AREA WITH RADAR/SURFACE OBSERVATIONS INDICATING LIGHT SNOW
SHOWERS OVER SOUTHERN MOHAVE COUNTY AND LIGHT RAIN SHOWS WITHIN THE
LOWER COLORADO RIVER VALLEY. INFRARED IMAGERY AND RADAR ALSO
DETECTING SOME LIGHT RAIN/SNOW SHOWERS OVER CLARK AND LINCOLN
COUNTIES. BEST FORCING ASSOCIATED WITH UPPER TROUGH HAS NOW SHIFTED
EAST ACROSS NORTH CENTRAL ARIZONA AND ANY ADDITIONAL SNOW
ACCUMULATIONS OVER NORTHERN MOHAVE COUNTY WILL ONLY AMOUNT TO AN
INCH. SO I WILL LET THE WINTER STORM WARNING EXPIRE AT 5 AM MST.

NOW THAT THE COLD FRONT HAS CLEARED THE AREA...WINDS ACROSS INYO AND
NORTHERN SAN BERNARDINO COUNTY HAVE SUBSIDED SO WILL ALLOW THE WIND
ADVISORY TO EXPIRE AT 4 AM PST. NORTHWEST WINDS STILL GUSTING ABOVE
ADVISORY CRITERIA WITHIN THE MORONGO BASIN SO DECIDED TO EXTEND THE
WIND ADVISORY THROUGH 9 AM PST.

BRUTAL OUT THERE RIGHT NOW WITHIN THE LAS VEGAS VALLEY. TEMPERATURE
COMBINED WITH THE NORTHWEST WIND GIVES US A WIND CHILL READING
AROUND 29 DEGREES. UNDER STRONG COLD AIR ADVECTION TODAY
TEMPERATURES WILL NOT BUDGE MUCH FROM PRESENT READINGS AND THE NORTH
WIND WILL STICK AROUND MUCH OF THE DAY. CONTINUED COLD NEW YEARS EVE
DAY BUT WINDS WILL NOT BE AS MUCH OF A FACTOR AS UPPER TROUGH SLOWLY
MIGRATES EASTWARD. MODELS INDICATE ANOTHER SYSTEM DROPPING DOWN THE
NORTHERN CALIFORNIA SATURDAY INTO SATURDAY NIGHT. THERE REMAINS SOME
DISAGREEMENT THE TIMING AND TRACK OF THE LOW SO FOR NOW MADE LITTLE
CHANGE TO THE SATURDAY-SATURDAY NIGHT PERIOD.

.LONG TERM...SUNDAY AFTERNOON THE MODELS ALL SHOW A CLOSED UPPER LOW
ALONG THE CENTRAL COAST OF CALIFORNIA. IF THE CURRENT LOCATION WAS
BE WHAT VERIFIES OUR AREA WOULD SIT IN AN AREA OF DIFFLUENCE AHEAD
OF THE LOW AND ALSO IN A ZONE WHERE PVA TAKES PLACE. MODELS ALSO
BRING A NICE JETSTREAK AROUND OVER SOCAL WHICH MAY ENHANCE
PRECIPITATION CHANCES. THERE IS ALSO ALOFT A POSITIVE TILT TO THE
TROUGH. ALTHOUGH THE STRONGEST DYNAMICS WOULD LIKELY STAY TO OUR
WEST THERE IS GOOD POSSIBILITY PRECIPITATION WILL TRY TO SPREAD INTO
THE WESTERN PORTIONS OF OUR CWFA. HOW FAR INLAND IT GETS IS THE MAIN
QUESTION. THE ECMWF INITIALLY KEEPS ANY QPF OUT OF OUR AREA AND THE
GFS AND GEM SHOW SOME ENTERING IT AND USING A COMPROMISE OF THE TWO
WARRANTED PLACING SLIGHT CHANCE POPS OVER THE WESTERN SECTIONS OF
THE AREA WITH 20 POPS OR SO AS FAR EAST AS LAS VEGAS. A SLIGHT
DEVIATION IN THE TRACK OF THIS LOW COULD MAKE THE DIFFERENCE BETWEEN
PRECIPITATION AND NO PRECIPITATION. THE REAL ISSUE WITH THIS SYSTEM
IS THAT IT WOULD SPREAD PRECIPITATION INTO A COLD AIR MASS AND THUS
PRESENT THE POTENTIAL FOR SNOW TO FALL EVEN ON LOWER DESERT VALLEY
FLOORS. THIS IS A BIG TRAVEL WEEKEND AND WITH LOTS OF FOLKS USING
I-15 SNOW ON THE HIGH DESERT FLOORS AND PASSES WOULD EASILY CREATE
TRAVEL ISSUES ESPECIALLY GIVEN VALLEY FLOORS ARE NOT AREAS THAT SEE
SNOW THAT OFTEN. IF ONE LOOKS AT THE LOW IT IS FORECAST FOLLOWS A
SIMILAR PATH TO SYSTEMS IN THE PAST THAT HAVE PRODUCED ACCUMULATING
SNOW ON THE DESERT FLOOR. THE LOW THEN MOVES TOWARDS SOCAL WHERE IT
APPEARS TO NOW BE SHOWN TO OPEN UP INTO A WAVE AND GET MORPHED INTO
A SECOND CLOSED UPPER LOW THAT DROPS SOUTHWARD ALONG THE CALIFORNIA
COAST ON MONDAY OR TUESDAY DEPENDING ON THE MODEL OF CHOICE. THUS
CONFIDENCE IN THE TIMING OF PRECIP BECOMES SKETCHY AND OPTED TO KEEP
IN POPS THROUGH TUESDAY. OVER TIME MONDAY INTO TUESDAY SIGNS POINT
TO PRECIPITATION SPREADING FURTHER EAST TOWARDS MOHAVE COUNTY AS
ENERGY SWINGS FURTHER INLAND. WHILE THE LOW SITS OVER SOCAL WE
EVENTUALLY MAY GET INTO MORE OF A SOUTHERLY FLOW WHICH WILL WARM
TEMPS ALOFT HOWEVER COLD AIR COULD REMAIN TRAPPED IN VALLEYS MORE
THAN MODELS SUGGEST ESPECIALLY IF CLOUDS ARE THICK. SO ALTHOUGH
TEMPS WILL WARM FROM SUNDAY INTO TUESDAY SNOW LEVELS ARE GOING TO BE
A NOT-SO CLEAR-CUT ISSUE AND THE THREAT OF LOW ELEVATION SNOW WILL
CONTINUE.

BY WEDNESDAY THE NEW MERGED LOW (BASICALLY THE SECONDARY LOW)
FINALLY SHIFTS INLAND OVER SOCAL OR THE NORTHERN BAJA. I HAVE KEPT
IN LOW END POPS OVER THE SOUTHERN PORTIONS OF THE AREA BUT CLOUDS
ARE A BETTER BET. ONCE THIS FEATURE MOVES OUT A SHORTWAVE RIDGE
BUILDS IN AND WE WILL DRY OUT...SEE MORE SUN AND ALSO SEE A WARMING
TREND WITH TEMPS TRENDING TOWARDS NORMAL.
&&

.AVIATION...FOR MCCARRAN...SCT-BKN CLOUDS AOA MAINLY 8K FEET THROUGH
THIS EVENING THOUGH BASES MAY BRIEFLY LOWER TO 6K FEET. MOUNTAIN
OBSCURATIONS WILL CONTINUE. THERE IS A SMALL CHANCE - ABOUT 20
PERCENT - FOR A BRIEF SNOW SHOWER OVER THE VALLEY BUT IT IS TOO
SMALL TO INCLUDE IN THE TAF AND COULD EXIST OCCUR ANYTIME BETWEEN
THIS MORNING AND EARLY THIS EVENING. WINDS WILL BE A BIG IMPACT AS
WELL WITH GUSTY NORTHWEST WINDS AT 15-25 KTS WITH GUSTS AS HIGH AS
35 KTS POSSIBLE ESPECIALLY THIS AFTERNOON. WINDS WILL BEGIN TO
LESSEN AFTER SUNSET BUT STILL REMAIN NORTHWEST DROPPING TO 10-15 KTS
WITH GUSTS TO AROUND 20 KTS AT TIMES ESPECIALLY EARLY ON.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED THROUGH
THIS EVENING ACROSS THE AREA WITH SUSTAINED WINDS OF 15-25 KTS AND
GUSTS UP TO 40 KTS...THOUGH MOST GUSTS WILL BE AROUND 30 KTS. WINDS
WILL LESSEN EARLY THIS EVENING TO 8-15 KTS WITH GUSTS TO 25 KTS.
OVER SAN BERNARDINO COUNTY SCT CLOUDS AOA 8K FEET. ELSEWHERE SCT-BKN
CLOUDS AOA 8K FEET WITH BASES LOWERING AT TIMES TO 5K-7K FEET IN AND
NEAR ANY PRECIPITATION. SNOW LEVELS WILL BE LOW...AROUND 2000 FEET
ABOVE SEA LEVEL...SO SNOW WILL EVEN BE POSSIBLE IN LOWER ELEVATIONS
THROUGH THIS AFTERNOON WHERE SHOWERS FALL. THERE COULD BE LOCAL
BRIEF VSBY REDUCTIONS AS A RESULT OF SNOW BY VSBY SHOULD MAINLY BE
VFR.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY UNTIL 6 PM PST THIS EVENING FOR NVZ014.
AZ...NONE.
CA...WIND ADVISORY UNTIL 9 AM PST THIS MORNING FOR CAZ525-526.
&&

PIERCE/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Dec 29, 11:03 PM PST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
1103 PM PST WED DEC 29 2010

AZZ001>003-036-CAZ519>527-NVZ014>022-301000-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
1103 PM PST WED DEC 29 2010 /1203 AM MST THU DEC 30 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TONIGHT

A COLD FRONT WHICH IS MOVING THROUGH EASTERN SAN BERNARDINO COUNTY
AND NORTHWEST ARIZONA THIS EVENING WILL CONTINUE SOUTHEAST DURING
THE NIGHT. LOCALLY STRONG AND GUSTY SOUTHWEST WINDS ARE
ASSOCIATED WITH THE FRONT...WHILE GUSTY NORTH WINDS HAVE DEVELOPED
BEHIND THE COLD FRONT. THESE STRONGEST WINDS WILL BE ACROSS INYO
AND SAN BERNARDINO COUNTIES IN CALIFORNIA...AND MOHAVE COUNTY
ARIZONA TONIGHT. RAIN AND SNOW WILL BE ON THE DECREASE OVERNIGHT
AS THE FRONT CONTINUES OUT OF THE AREA. PLEASE SEE THE LATEST
WEATHER STATEMENTS FOR WIND AND WINTER WEATHER PRODUCTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOCAL GUSTY NORTH WINDS WILL BE SEEN ACROSS THE AREA ON THURSDAY
WITH WIND ADVISORIES CURRENTLY IN EFFECT THROUGH 4 PM PST FOR
ESMERALDA/CENTRAL NYE COUNTIES. OTHERWISE NO HAZARDOUS WEATHER IS
EXPECTED ON THURSDAY THROUGH FRIDAY. ANOTHER PACIFIC STORM WILL
MOVE ACROSS THE AREA OVER THE UPCOMING WEEKEND BRINGING A CHANCE
OF RAIN AND SNOW TO THE AREA ONCE AGAIN WITH A THIRD STORM
CONTINUING A CHANCE OF SHOWERS OVER THE AREA THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Nevada, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.